JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Precise Rates in Complete Moment Convergence for Negatively Associated Sequences
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Precise Rates in Complete Moment Convergence for Negatively Associated Sequences
Ryu, Dae-Hee;
  PDF(new window)
 Abstract
Let {, n 1} be a negatively associated sequence of identically distributed random variables with mean zeros and positive finite variances. Set
 Keywords
Precise rates;complete moment convergence;negatively associated;law of the logarithm;
 Language
English
 Cited by
 References
1.
Alam, K. and Saxena, K. M. L. (1981). Positive dependence in multivariate distributions, Communi-cations in Statistics - Theory and Methods, 10, 1183-1196 crossref(new window)

2.
Joag-Dev, K. and Proschan, F. (1983). Negative association of random variables with applications, The Annals of Statisicis, 11, 286-295 crossref(new window)

3.
Fu, K. A. and Zhang, L. X. (2007). Precise rates in the law of the logarithm for negatively associated random variables, Computers & Mathematics with Applications, 54, 687-698 crossref(new window)

4.
Huang, W. and Zhang, L. X. (2005). Precise rates in the law of the logarithm in the Hilbert space, Journal of Mathematical Analysis and Applications, 304, 734-758 crossref(new window)

5.
Kim, T. S., Lee, S. W. and Ko, M. H. (2001). On the estimation of empirical distribution function for negatively associated processes, The Korean Communication in Statistics, 8, 229-236

6.
Ko, M. H. (2009). A central limit theorem for the linear process in a Hilbert space under negative association, Communication of the Korean Statistical Society, 16, 687-696 crossref(new window)

7.
Li, Y. X. and Zhang, L. X. (2004). Complete moment convergence of moving- average processes under dependence assumptions, Statistics & Probability Letters, 70, 191-197 crossref(new window)

8.
Liang, H. Y. (2000). Complete convergence for weighted sums of negatively associated random vari-ables, Statistics & Probability Letters, 48, 317-325 crossref(new window)

9.
Liu, W. D. and Lin, Z. Y. (2006). Precise asymptotics for a new kind of complete moment conver-gence, Statistics & Probability Letters, 76, 1787-1799 crossref(new window)

10.
Newman, C. M. (1984). Asymptotic independence and limit theorems for positively and negatively dependent random variables, Y. L. Tong, ed. Inequalities in Statistics and Probability: Proceed-ings of the Symposium on Inequalities in Statistics and Probability, 5, 127-140

11.
Peligrad, M. (1987). The convergence of moments in the central limit theorem for \rho-mixing sequence of random variables, In Proceedings of the American Mathematical Society, 101, 142-148 crossref(new window)

12.
Shao, Q. M. and Su, C. (1999). The law of the iterated logarithm for negatively associated random variables, Stochastic Processes and their Applications, 83, 139-148 crossref(new window)

13.
Shao, Q. M. (2000). A comparison theorem on moment inequalities between negatively associated and independent random variables, Journal of Theoretical Probability, 13, 343-356 crossref(new window)

14.
Zhao, Y. (2008). Precise rates in complete moment convergence for \rho-mixing sequences, Journal of Mathematical Analysis and Applications, 339, 553-565 crossref(new window)